# SDR IPXA2024031694621

- Difficulty date: January 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tank
- Part number: NPB628067
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUX TANK HAS CRACKED FITTING LOCATED BETWEEN STA X-46 AND X-17, FRONT SPAR INTERNAL AREA. (015-111) LOCATED, DRILLED AND INSTALLED FITTING AT UPPER CTR AUX TANK BEETWEEN STA X-46 AND X-17 FRONT SPAR PER REF MD-11 SRM 51-31-01/51-33-01.
